FREE SHIPPING $35+

Advil Cold & Sinus Daytime & Nighttime Convenience Pack
24 Daytime Caplets + 12 Nighttime Caplets

Advil Cold & Sinus Daytime/Nighttime offers relief of cold & sinus symptoms day and night. Daytime caplets offer fast, effective relief of nasal congestion, sinus pain, headache and fever, to keep you going during the day. Nighttime caplets offer added relief from runny nose and sneezing, so you can rest.

Uses:

  • Advil Cold & Sinus Daytime: For effective relief of: nasal congestion; sinus pain; headache; fever; body aches and pain; pain of sore throat.
  • Advil Cold & Sinus Nighttime: For effective relief of: nasal congestion; sinus pain; headache; fever; runny nose; sneezing; body aches and pains; itchy, watery eyes, pain of sore throat.

Active Ingredients:

  • Daytime Caplets: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant
  • Nighttime Caplets: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine

Non-medicinal Ingredients: Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, iron oxides, lecithin, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Directions: Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Daytime or Nighttime caplets every 4 to 6 hours as needed. Do not exceed a combined total of any 6 caplets of Advil Cold & Sinus Daytime or Nighttime caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.

Warning: Do not use if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of their ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Advil Cold & Sinus Nighttime caplets may cause drowsiness and if you are taking other antihistamines, tranquilizers or sedating drugs, consult your doctor. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus, Daytime or Nighttime, discontinue use immediately and contact a physician.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Cold, Sinus & Flu Products

next Prev
Customer Reviews 4.5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Christian: more than a year ago


Emily: more than a year ago

I find the night time format very effective for relieving my sinus pressure. This is also a great price for this particular value pack. A few dollars cheaper than most drugstores. Good buy!

Page  1